# SDR USAA029910

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Tube
- Part number: 473107
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6410 - DCA-LGA - ON TAKEOFF ROLL, NR 2 ENGINE EPR DROPPED TO 1.7 AT 100 KNOTS.  TAKEOFF ABORTED.  ENGINE ANTI-ICE ON.  CI NR M81495 ASSIGNED PER MEL SEQ 77-1.  NR 2 ENGINEER INDICATION INOP.  CI NR M841495 CLEARED, REPLACED NR 2 ENGINE REPLACED BROKEN PT7 LINE IN TURBINE EXHAUST AT 12 O'CLOCK POSITION, LEAK CHECKS OK.  (M)
